# SDR UALA2013071604988

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,845 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483547
- Part serial: 131
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW WILL NOT LATCH PROPERLY.  R & R CAPTAIN`S SLIDING WINDOW IAW AMM, PRESSURIZED ACFT, NO LEAKS NOTED.
